Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

On a Recurring Condition in Capital Theory

John E. Woods
Zeitschrift für Nationalökonomie / Journal of Economics
Vol. 40, No. 1/2 (1980), pp. 207-216
Published by: Springer
Stable URL: http://www.jstor.org/stable/41798025
Page Count: 10
  • More info
  • Cite this Item
On a Recurring Condition in Capital Theory
Preview not available

Page Thumbnails

  • Thumbnail: Page 
[207]
    [207]
  • Thumbnail: Page 
208
    208
  • Thumbnail: Page 
209
    209
  • Thumbnail: Page 
210
    210
  • Thumbnail: Page 
211
    211
  • Thumbnail: Page 
212
    212
  • Thumbnail: Page 
213
    213
  • Thumbnail: Page 
214
    214
  • Thumbnail: Page 
215
    215
  • Thumbnail: Page 
216
    216